# SDR FXGA202410010001

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N966CE
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 75,363 hours, 55,749 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE LONGERON #30 AT STATION 1011. REMOVE CORROSION AND PERFORM REPAIR PER -STS EA 81-2024-037.
